Reversible myopathy and ophthalmoparesis after low-dose finasteride administration for androgenic alopecia

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)595-597
Number of pages3
JournalDermatologic Surgery
Volume40
Issue number5
DOIs
Publication statusPublished - 2014 Jan 1

Fingerprint

Oculomotor Muscles
5-alpha Reductase Inhibitors
Finasteride
Ophthalmoplegia
Withholding Treatment
Diplopia
Myalgia
Alopecia
Muscle Weakness
Paresis
Muscular Diseases
Upper Extremity
Lower Extremity

ASJC Scopus subject areas

  • Dermatology
  • Surgery

Cite this

@article{9d35b7eb7fbb417e865484a45c1f1851,
title = "Reversible myopathy and ophthalmoparesis after low-dose finasteride administration for androgenic alopecia",
author = "Ryu, {Hwa Jung} and Do-Young Kwon",
year = "2014",
month = "1",
day = "1",
doi = "10.1111/dsu.12458",
language = "English",
volume = "40",
pages = "595--597",
journal = "Dermatologic Surgery",
issn = "1076-0512",
publisher = "Wiley-Blackwell",
number = "5",

}

TY - JOUR

T1 - Reversible myopathy and ophthalmoparesis after low-dose finasteride administration for androgenic alopecia

AU - Ryu, Hwa Jung

AU - Kwon, Do-Young

PY - 2014/1/1

Y1 - 2014/1/1

UR - http://www.scopus.com/inward/record.url?scp=84899964665&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84899964665&partnerID=8YFLogxK

U2 - 10.1111/dsu.12458

DO - 10.1111/dsu.12458

M3 - Letter

VL - 40

SP - 595

EP - 597

JO - Dermatologic Surgery

JF - Dermatologic Surgery

SN - 1076-0512

IS - 5

ER -